It appears you don't have support to open PDFs in this web browser. To view this file, Open with your PDF reader
Details
Title
Sensitivity of Schur stability of systems of linear difference equations with periodic coefficients
Author
Duman, Ahmet; Kizilkan, Gulnur Celik; Aydin, Kemal
Pages
159-173
Publication year
2016
Publication date
Mar 2016
e-ISSN
21475520
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
1787795239
Copyright
Copyright Yildiz Technical University, Faculty of Chemistry and Metallurgy Mar 2016